Dawn im not conviced the klonopin is whats causing your depression...don't forget that klonopin has a 24-48 hour half life so its still very much in your system throughout most of the day anyway and also you take your paxil and lexapro at different times too and you are also going through withdrawal from the paxil.
you can spread out the dosage and see what happens though. I don't think it will hurt you to try it for about
a week. but make sure when you do try it you give it some time because all these things don't just work the next day. in fact dont be suprised if changing it around makes you more depressed..one of my major major klonopin withdrawal symptoms when i was withdrawing was depression. that for me got resolved in about
2 weeks after my dosage decrease. at that point i would cut again.
and no not all people take 2 doses. I take .25 at night. I was originally prescribed .5 mg twice a day but i was not keen on being on a medication that you get tolerant to and doesnt work for anxiety once you are tolerant and i was able to wean off .75 and get down to .25 which i take only at night. I did not wean until i was mostly comfortable and had most of my head chemicals balanced. stability is the key.
i don't even know i take it..its like a sugar pill to me unless i miss 2 days of dosage!! Once I get my other health things squared away and stable i will withdraw the remaining .25 dosage out over the next 3-5 months.
Sorry to hear about the sex offender! that is definately not what you need!
UC/Chrons since age 22, now 27. Several huge flares since then. Entire colon diseased at some point from cecum to rectum. Also had previous inflammation in terminal ileum.
Currently: flare -9/19/08 - now|Panic Disorder - 6/25/08 - now|Lyme Disease - 12/09/08 - now|Dysplastic Nevus Syndrome - 6 recent mod dysplasia moles excised, and many more to shave biopsy.
Drugs: prednisone 30 mg|6mp 75 mg|lialda 4.8 mg|Paxil 50 mg|Klonopin .25 mg|Trazodone 50 mg|PRN Perc/Tramadol
Post Edited (Vin) : 2/24/2009 2:33:10 PM (GMT-7)